# SDR AALA2018101989015

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 9,734 hours, 4,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY ASSIST PRESSURE WAS LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW MM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
